# SDR UHLA2008110700007

- Difficulty date: December 7, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 398 hours, 270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTS WERE ON AND CREW HAD EMERGENCY BATTERY FAULT ON EICAS.  MAINTENANCE RESET EMERGENCY LIGHT SYSTEM FAULT CLEARED.  NO HISTORY AND HAS NOT REPEATED THIS DATE 12/12/2008.
